ali_kat_42 (ali_kat_42) wrote in vaginapagina,
ali_kat_42
ali_kat_42
vaginapagina

Implanon

Hello!

I had Implanon inserted at the end of December '09.  It has been fantastic!  However, about a week and a half ago, I began itching something terrible!  I don't have any (known) allergies, but my initial thought was that I was having some sort of allergic reaction.  The next morning, my chest and arms were covered in red bumps (they looked like pimples).  The itching has lessened, but I still have these red bumps all over my arms, chest, and back.

Now, I realize that the most obvious answer is this is acne.  However, at 24, I have never had problems with acne (not even as a teen).  Would acne as a side effect of the Implanon take 3 months to set in?  What else could be going on?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments